# SDR FDEA201109244100

- Difficulty date: September 24, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6516348125
- Condition: Corroded
- Location: Bs 1148 S29-30l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE IS CORRODED AT BS 1148, BETWEEN S30-S29L. REMOVED SHEAR TIE  IAW SRM 51-30-2.  FABRICATED NEW SHEAR TIE IAW DWG NR 65-16348.  INSTALLED SHEAR TIE IAW SRM 51-30-2.
